zbMATH — the first resource for mathematics

A note on ’Monotone optimal policies for Markov decision processes’. (English) Zbl 0387.90106

90C47 Minimax problems in mathematical programming
Full Text: DOI
[1] R.F. Serfozo, ”Monotone optimal policies for Markov decision processes”,Mathematical Programming Study 6 (1976) 202–215. · Zbl 0368.60080
[2] M. Schäl, ”Conditions for optimality in dynamic programming and for the limit ofn-stage optimal policies to be optimal”,Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 32 (1975) 179–196. · Zbl 0316.90080
[3] M. Schäl, ”On the optimality of (s, S)-policies in dynamic inventory models with finite horizon”,SIAM Journal on Applied Mathematics 30 (1976) 518–537. · Zbl 0333.90015
[4] A.F. Veinott, ”On the optimality of (s, S) inventory policies: New conditions and a new proof”,SIAM Journal on Applied Mathematics 14 (1966) 1067–1083. · Zbl 0173.47603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.